Redness all over face after Retin-A use; is this normal?

i using this ratina a cream for couple of I see redness all over the face and pimple comes is it normal? and how will I reduce this redness over my looks horrible

Doctor Answers 1

Retin A and expectations

Thank you for your question. A side effect of Retin-A is redness, irritation, dryness, etc. I cannot evaluate your skin without photos or an in person evaluation, but from what you describe, it sounds like you are experiencing some irritation from the Retin-A cream. In my experience, decreasing the frequency of Retin-A to every other night or every two nights helps minimize side effects, but it will take longer to notice any results. I highly recommend you consult with a board certified dermatologist to evaluate your skin and to discuss treatment options that best suit your needs.

Las Vegas Dermatologist
5.0 out of 5 stars 6 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.